I have been taking Seasonique for two years, with perfect use. I've never skipped a pill, always on time, etc. I get regular periods, short and easy. Overall, i've been very happy with the pill. I do sometimes get spotting and what is almost like a period every so often on the pill, which I know is normal, This happens fairly randomly, although the last few times it's occurred around the start of a new month.
I'm having a little concern because I just started the third month of pills, and have had some light bleeding for a few days (today its almost nothing). This doesn't concern me, but the slight soreness in my breasts does. I've never had any breast pain while on this pill (I have on other pills) and so for this randomly to have started is worrying me. I took an EPT today with negative results, but I'm not really sure if it was a good time to take it, since I'm not expecting my period for weeks. My last period was August 27 and since this is a three month cycle, I'm not expecting it until the end of November. What could be causing this soreness in my breasts? Could I be pregnant? I've had frequent headaches lately, but I've also been under some emotional stress and not eating well, which could be a cause of the headaches.
Does anybody have any advice or input? Has anybody just suddenly developed a common side effct of the pill, even though they haven't had that effect before?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.